Estimation in semiparametric models with missing data
Song Chen and
Ingrid Van Keilegom ()
Annals of the Institute of Statistical Mathematics, 2013, vol. 65, issue 4, 785-805
This paper considers the problem of parameter estimation in a general class of semiparametric models when observations are subject to missingness at random. The semiparametric models allow for estimating functions that are non-smooth with respect to the parameter. We propose a nonparametric imputation method for the missing values, which then leads to imputed estimating equations for the finite dimensional parameter of interest. The asymptotic normality of the parameter estimator is proved in a general setting, and is investigated in detail for a number of specific semiparametric models. Finally, we study the small sample performance of the proposed estimator via simulations. Copyright The Institute of Statistical Mathematics, Tokyo 2013
Keywords: Copulas; Imputation; Kernel smoothing; Missing at random; Nuisance function; Partially linear model; Semiparametric model; Single-index model (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3) Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:spr:aistmt:v:65:y:2013:i:4:p:785-805
Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10463/PS2
Access Statistics for this article
Annals of the Institute of Statistical Mathematics is currently edited by Tomoyuki Higuchi
More articles in Annals of the Institute of Statistical Mathematics from Springer, The Institute of Statistical Mathematics
Bibliographic data for series maintained by Sonal Shukla ().